If you are thinking of seeking help for yourself or a loved one, you are not alone.
of americans increased alcohol use during COVID-19 lockdowns
Drug overdose deaths were reported from march 2020-21
People throughout the World have an Alcohol Use Disorder
of teens tried illicit drugs by the time they were in 12th grade
Call 911 if you reasonably believe you or someone else's life is in such a manner that immediate medical care is needed to prevent death or serious impairment of health.
SAMHSA National Help Line
SAMHSA's National Helpline is a free, confidential, 24/7, 365-day-a-year treatment referral and information service (in English and Spanish) for individuals and families facing mental and/or substance use disorders.
PA Free Quitline
Quitting tobacco is not an easy process. It involved interventions and deep counseling programs. Fortunately, the Pennsylvania Free Quitline is an invaluable help hotline number to assist people who are struggling to be smoke-free. All calls are directed to expect substance addiction professionals for one-on-one help.
Step 1: Identify Opioid overdose and check for response
Ask the person if he or she is okay.
Shout name. Gently nudge to check for a response.
Check for signs of Opioid Overdose:
Breathing is very slow, irregular, or has stopped. Center part of their eye is very small, sometimes called "pinpoint pupils". Deep snorting or gurgling. Blue lips and/or fingertips.
Step 2: Call 911
Call for Medical Help.
Ask for help from anyone nearby.
Step 3: Give Narcan Nasal Spray
- Remove Narcan Nasal Spray from Box.
- Peel back the tab with the circle to open the Narcan.
- Hold the Narcan Nasal Spray with your thumb on the bottom of the plunger and your first and middle fingers on either side of the nozzle.
- Tilt the person's head back and provide support under the neck with your hand. Gently insert the tip of the nozzle into one nostril, until your finger on either side of the nozzle is against the bottom of the person's nose.
- Press the plunger firmly to give the dose of Narcan.
- Remove bottle from nostril after giving the dose.
Step 4: Evaluate and Support
If the person does not respond by waking up to voice or touch, nor is breathing normally, give another dose every 2-3 minutes.
Step 5: If NOT Breathing, Perform Rescue Breathing (CPR)
- Place person on their back.
- Tilt their chin up to open their airway.
- Check to see if there is anything in their mouth blocking their airway and remove it (gum, toothpick, undissolved pills, syringe cap, checked Fentanyl patch).
- Pinch their nose with one hand and place your mouth over their mouth.
- Give 2 even, regular-sized breaths.
- Blow enough air into their lungs to make their chest rise.
- Breathe again.
- Give one breath every 5 seconds until EMS arrives.
Lancaster County Intergroup Alcoholics Anonymous
In The Rooms - A Global Recovery Community
Ken Pomerance and Ron Tannebaum started In The Rooms (ITR) with a simple goal in mind: to give recovering addicts a place to meet and socialize when they’re not in face-to-face meetings. This basic concept has grown into a global online community with over 800,000 members who share their strengths and experience with one another daily. Through live meetings, discussion groups, and all the other tools In the Rooms has to offer, people from around the world connect with one another and help each other along their recovery journeys.
NACoA Voice for the Children
NACoA envisions a world in which no child who struggles because of family addiction will be left unsupported. NACoA offers resources for everyone, including providing support for professionals with tools and training in order to better support individuals in pain due to alcohol and drug dependency in their families.
NACoA is the only national membership organization focusing on the children of parents struggling with alcohol or substance abuse.
Al-Anon Family Groups
Al-Anon members are people, just like you, who are worried about someone with a drinking problem.